# SDR 95ZZZX6567

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N140ER
- Make and model: Socata TB9
- Aircraft serial: 1529
- System (JASC): 7921 · Engine Oil Cooler
- Part: Baffle Assy
- Part number: TB0954010001
- Condition: Broken
- Location: Oil Cool Mount
- Part time: 224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE OIL COOLER WAS FOUND SUPPORTED BY ONLY TWO BOLTS.  THE OIL COOLER MOUNTING BAFFLE WAS COMPLETELY BROKEN AT TWO OF THE MOUNT HOLES AND THE OTHER TWO WERE SEVERELY CRACKED.  THIS COULD CAUSE OIL COOLER TANK LEAKAGE AND POSSIBLE ENGINE FAIILURE.  NEW BAFFLE INSTALLED.
